MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE; See H11

BOSTON SCIENTIFIC CORPORATION FARAWAVE; See H11
Lot Number 0039184730
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Low Blood Pressure/ Hypotension (1914); Hypoxia (1918); Tachycardia (2095)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an allergic reaction occurred.A pulse field ablation procedure with transseptal puncture was performed using faradrive sheath, farawave catheter and versacross connect radio frequency (rf) wire.Immediately post procedure, patient became hypotensive, tachycardic and hypoxic.Protamine was reversed, saline was administered and a transesophageal echocardiogram (tee) was performed.No pericardial effusion was observed, and patient began recovering and was admitted to the intensive care unit (icu) for monitoring.The physician suspected that an allergic reaction to protamine had occurred.The patient was discharged from the hospital one day post index procedure.It was further reported that patient was discharged from the hospital one-day post index procedure.
 
Additional Manufacturer Narrative
D2a common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation.

Brand Name
FARAWAVE
Common Device Name
See H11
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50856294
Report Number2124215-2026-50444
Device Sequence Number13250147
Product Code QZI
UDI-Device Identifier00191506043216
UDI-Public(01)00191506043216(17)270425(10)39184730
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number0039184730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured04/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown